Inequalities for sums of powers

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)265-270
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume131
Issue number1
DOIs
Publication statusPublished - 1988

Fingerprint

Sums of Powers

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Inequalities for sums of powers. / Páles, Z.

In: Journal of Mathematical Analysis and Applications, Vol. 131, No. 1, 1988, p. 265-270.

Research output: Contribution to journalArticle

@article{057459f9d4d6419db98f90f99d746a03,
title = "Inequalities for sums of powers",
author = "Z. P{\'a}les",
year = "1988",
doi = "10.1016/0022-247X(88)90204-1",
language = "English",
volume = "131",
pages = "265--270",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Inequalities for sums of powers

AU - Páles, Z.

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=0010202513&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010202513&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(88)90204-1

DO - 10.1016/0022-247X(88)90204-1

M3 - Article

AN - SCOPUS:0010202513

VL - 131

SP - 265

EP - 270

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -